# SDR CA190604019

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 35,930 hours
- Engine: Ge CF348E5A1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 4148009011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER FAULT EICAS MESSAGE AFTER TOUCH DOWN ,FLIGHT CONTROL NO DISPATCH MESSAGE FOLLOWED SHORTLY AFTER . AIRCRAFT OUT OF SERVICE, AOG. WAS TOWED TO HANGAR DURING T/S FOUND L/H WING O/B PCU CONNECTOR HEAVILY CORRODED AND ALSO CONNECTOR AIRFRAME SIDE MFS #3 P0921 HEAVILY CORRODED BOTH CONNECTOR AND PCU REPLACED FOLLOWED BY AMM OPS TEST. (TC# 20190604019)
